# SDR IPXA2017092722098

- Difficulty date: September 14, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A30053006002
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK ATTACH ANGLE AT FRAME 79 FOUND CRACKED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21.
